Aa
A
A
Close
Avatar universal
crusty flakey skin on penis head
   About a year ago now i came back from a vacation in thailand and indonisia...Anyways i had sex a few times...Well about 5 days before i was suppose to come home i got a little patch on skin on the head of my penis that got a little crusty feeling.

Well i got home and went to see a Dr and was told i had a fungas and some kind and was given a cream  Nyststin...It didn't do anything except lube the area but the skin stay dry and crusty feeling..


Then the Dr gave me a cream Nyststin and Triamcinolone....It was pretty much the same but it did make the skin a little less crusty feeling....

Then he gave me Econazole nitrate cream i think or maybe this was for something else, what ever, i've forgotten...

Now i'm using Fluocinonide cream...It helps with the symptoms of the crusty skin but if i stop using it for more then about 5 days the crusty skin returns..

And even though i use this Fluoc..cream frequently the problem still seems like its spreading to a larger area but its just not crusty because i can kinda see a difference in the skin color and look..the skin looks like it dies..


My Dr just tells me its some kind of Psoryisis now and he seems done triing to figure it out and is just happy with me putting this cream on for the reat of my life but i'm only 38..problably about 25pds over weight but ??

I was tested for Diabetis, and i did HIV...both Neg..

I've been reading about what seems like the same problem i have on here and i see the same dyagnosis i was getting,,,but none of them work or cure the problem...This Floucinonide cream just seems to help with the effect of the problem..

Oh also most of the problem just seems to occur where the head and the shaft meet and seems to be spreading along that area around penis

It's not herpes i've been told by a Dr...
Cancel
4 Answers
Page 1 of 1
207091 tn?1337713093
It could easily be dermatitis or excema, something along those lines.  If you haven't yet, you should post in the dermatology forum. They will be able to better help.

Aj
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
     i dont want to pay money to get the same answers i keep getting from my Dr..
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
207091 tn?1337713093
Oh no - sorry.  There is a community dermatology forum, just like this one.

http://www.medhelp.org/forums/show/65

AJ
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
It could be a Candida fungal infection, Google it, hope you get some answers.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs / STIs Community Resources